TITLE

Second Hankel Determinant for a Class of Analytic Functions Defined by a Fractional Operator

AUTHOR(S)
Al-Refai, Oqlah; Darus, Maslina
PUB. DATE
March 2009
SOURCE
European Journal of Scientific Research;Mar2009, Vol. 28 Issue 2, p234
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
By making use of the fractional differential operator Ta,� defined recently by the authors, a class of analytic functions is introduced. The sharp bound for the nonlinear functional |a2a4-a3� is found. Several basic properties such as inclusion, integral transform, Hadamard product are also studied.
ACCESSION #
38215740

 

Related Articles

  • Rates of Best Uniform Rational Approximation of Analytic Functions by Ray Sequences of Rational Functions. Prokhorov, V.A.; Saff, E.B. // Constructive Approximation;1999, Vol. 15 Issue 2, p155 

    In this paper, problems related to the approximation of a holomorphic function f on a compact subset E of the complex plane C by rational functions from the class R[SUBn,m] of all rational functions of order(n, m) are considered. Let ?[SUBn,m] = ?[SUBn,m](f; E) be the distance of f in the...

  • Measurement of shear elasticity and viscosity of rubberlike materials. Andreev, V.; Burlakova, T. // Acoustical Physics;Jan2007, Vol. 53 Issue 1, p44 

    The method and results of measuring the shear elastic modulus of a rubberlike polymer by the deformation of a plane elastic layer are described. For shear deformations not exceeding 0.5 of the layer thickness, the shear modulus is constant and its value is in agreement with the value determined...

  • SOME UNIVALENCE CONDITIONS FOR AN INTEGRAL OPERATOR. PESCAR, Virgil // Bulletin of the Transilvania University of Brasov, Series III: M;2013, Vol. 6 Issue 55-1, p55 

    In this work we define a general integral operator for analytic functions in the open unit disk and we derive some conditions for univalence of this integral operator.

  • GENERALIZED HANKEL OPERATORS ON THE WHITE NOISE DISTRIBUTIONS. Horrigue, Samah; Ouerdiane, Habib // Communications in Mathematical Analysis;2008, Vol. 4 Issue 2, p19 

    In this paper we introduce and investigate Hankel operators on infinite dimensional entire functionals with growth conditions. First, we prove that this generalized Hankel operator is well defined and is a continuous operator. Then, we show that the associated form, usually defined on the...

  • Second Hankel Determinant for a Class of Analytic Functions Defined by Fractional Derivative. Mishra, A. K.; Gochhayat, P. // International Journal of Mathematics & Mathematical Sciences;2008, p1 

    By making use of the fractional differential operator Ωzλ due to Owa and Srivastava, a class of analytic functions Rλ(α, ρ) (0 ≤ ρ ≤ 1, 0 ≤ λ < 1, ∣α∣ <

  • Coefficient inequality for uniformly convex functions of order α. Vamshee Krishna, D.; Ramreddy, T. // Journal of Advanced Research in Pure Mathematics;2013, Vol. 5 Issue 1, p25 

    The objective of this paper is to obtain an upper bound to the second Hankel determinant ∣a2a4 - a32∣ for the function f and its inverse belonging to the uniformly convex functions of order α(0 ≤ α < 1), using Toeplitz determinants.

  • A Novel Filled Function Method and Quasi-Filled Function Method for Global Optimization. Wu, Z. Y.; Lee, H. W. J.; Zhang, L. S.; Yang, X. M. // Computational Optimization & Applications;Jun2006, Vol. 34 Issue 2, p249 

    This paper gives a new definition of a filled function, which eliminates certain drawbacks of the traditional definitions. Moreover, this paper proposes a quasi-filled function to improve the efficiency of numerical computation and overcomes some drawbacks of filled functions. Then, a new filled...

  • Certain Sufficient Conditions for Univalence of Two Integral Operators. Frasin, B. A. // European Journal of Pure & Applied Mathematics;2010, Vol. 3 Issue 6, p1141 

    In this paper, we obtain new sufficient conditions for two general integral operator to be univalent in the open unit disc. A number of new univalent conditions would follow upon specializing the parameters involved in our main results.

  • Univalence of an integral operator defined by generalized operators. Ramadan, Salma Faraj; Darus, Maslina // International Journal of Computational & Mathematical Sciences;Autumn2010, Vol. 4 Issue 8, p392 

    In this paper we define generalized differential operators from some well-known operators on the class A of analytic functions in the unit disk U = {z ? C : |z| < 1}. New classes containing these operators are investigated. Also univalence of integral operator is considered.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics